# SDR GTIA2018051702654

- Difficulty date: May 17, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 46,870 hours, 22,020 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON T/O SHORTLY AFT TH/RE2 ODOR IN COCKPIT, PACK 1 OFF ODOR GONE, PACK STAYED OFF. PERFORMED CABIN ODOR IDENTIFICATION FOUND PACK NR 1 TO BE CONTAMINATED IAW TSM 05-50-00-810-831-A A/C OK FOR SERVICE.
